Title: 100.12 Visual proof of the limit of f-mean recurrence sequences
Authors: Plaza, Angel 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2016
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/52780
ISSN: 0025-5572
DOI: 10.1017/mag.2016.21
Source: Mathematical Gazette [ISSN 0025-5572], v. 100 (547), p. 139-141
Appears in Collections:Artículos

Show full item record

Page view(s)

checked on Nov 9, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.